Alert archive / California / Wind Advisories in 2014

Wind Advisory 40, NWS Hanford, CA

December 23, 2014

NWS Hanford, CA issued this wind advisory at Dec 23, 2014, 5:03 PM PST. It took effect at Dec 24, 2014, 4:00 PM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 5:03 PM PST (01:03 UTC)
In effect from
Dec 24, 2014, 4:00 PM PST
Expired
Dec 25, 2014, 6:10 AM PST
In force
14 hr
Issued by
NWS Hanford, CA

The text

As transmitted, in the capitals the NWS used until 2016.

295 
WWUS76 KHNX 240103
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
503 PM PST TUE DEC 23 2014

CAZ095-098-099-241230-
/O.NEW.KHNX.WI.Y.0040.141225T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
503 PM PST TUE DEC 23 2014

...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM PST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM PST
THURSDAY FOR THE KERN COUNTY MOUNTAINS AND DESERT.

* LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395...HWY
  14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS
  TO 70 MPH BETWEEN 10 PM WEDNESDAY AND 4 AM THURSDAY.

* TIMING...4 PM WEDNESDAY THROUGH 7 AM THURSDAY.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RILEY

WEATHER.GOV/HANFORD
7 follow-up statements
698 
WWUS76 KHNX 240449
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
849 PM PST TUE DEC 23 2014

CAZ089>092-241230-
/O.NEW.KHNX.FG.Y.0018.141224T0600Z-141224T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
849 PM PST TUE DEC 23 2014

...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT FROM 10 PM PST TUESDAY THROUGH 9 AM
PST WEDNESDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY

* LOCATIONS INCLUDE...MERCED...MADERA...FRESNO...VISALIA...HANFORD
  ...DELANO...LOS BANOS...AND BAKERSFIELD.

* VISIBILITY...DROPPING TO 500 FEET OR LESS.

* TIMING...10 PM TUESDAY THROUGH 9 AM WEDNESDAY.

* IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED WITH TRAVEL
  DELAYS ON MANY VALLEY HIGHWAYS. PATCHY FOG ALONG HIGHWAY 99
  FROM TULARE TO MERCED WILL MAKE FOR DANGEROUS DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CAZ095-098-099-241230-
/O.CON.KHNX.WI.Y.0040.141225T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
849 PM PST TUE DEC 23 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 7 AM
PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR  FROM 4 PM WEDNESDAY TO 7
AM PST THURSDAY FOR STRONG WINDS FOR THE KERN COUNTY MOUNTAINS
AND DESERT.

* LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395...HWY
  14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS
  TO 70 MPH BETWEEN 10 PM WEDNESDAY AND 4 AM THURSDAY.

* TIMING...4 PM WEDNESDAY THROUGH 7 AM THURSDAY.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE  
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

RILEY

WEATHER.GOV/HANFORD
098 
WWUS76 KHNX 241008
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
208 AM PST WED DEC 24 2014

CAZ089>092-241700-
/O.CON.KHNX.FG.Y.0018.000000T0000Z-141224T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
208 AM PST WED DEC 24 2014

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN HANFORD CONTINUES A DENSE FOG
ADVISORY...WHICH IS IN EFFECT THROUGH 9 AM PST FOR THE CENTRAL
AND SOUTHERN SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...MERCED...MADERA...FRESNO...VISALIA...
HANFORD   ...DELANO...LOS BANOS...AND BAKERSFIELD.

* VISIBILITY...DROPPING TO 500 FEET OR LESS.

* TIMING...10 PM TUESDAY THROUGH 9 AM WEDNESDAY.

* IMPACTS...DANGEROUS DRIVING CONDITIONS ARE EXPECTED WITH TRAVEL
 DELAYS ON MANY VALLEY HIGHWAYS. PATCHY FOG ALONG HIGHWAY 99  
FROM TULARE TO MERCED WILL MAKE FOR DANGEROUS DRIVING  
CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...
USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

&&

$$

CAZ095-098-099-241815-
/O.CON.KHNX.WI.Y.0040.141225T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
208 AM PST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR FROM 4 PM TODAY TO 7 AM PST
THURSDAY FOR STRONG WINDS FOR THE KERN COUNTY MOUNTAINS AND
DESERT.

* LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395...HWY
 14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS
 TO 70 MPH BETWEEN 10 PM WEDNESDAY AND 4 AM THURSDAY.

* TIMING...4 PM TODAY THROUGH 7 AM THURSDAY.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DUDLEY

WEATHER.GOV/HANFORD
501 
WWUS76 KHNX 241650
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
850 AM PST WED DEC 24 2014

CAZ089>092-241800-
/O.EXP.KHNX.FG.Y.0018.000000T0000Z-141224T1700Z/
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
850 AM PST WED DEC 24 2014

...DENSE FOG ADVISORY WILL EXPIRE AT 9 AM PST THIS MORNING...

THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 AM THIS
MORNING ALTHOUGH A FEW LOCATIONS MAY BRIEFLY REMAIN AT OR JUST
BELOW A QUARTER MILE VISIBILITY.

$$

CAZ095-098-099-250100-
/O.CON.KHNX.WI.Y.0040.141225T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
850 AM PST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
7 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR FROM 4 PM TODAY TO 7 AM PST
THURSDAY FOR STRONG WINDS FOR THE KERN COUNTY MOUNTAINS AND
DESERT.

* LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395...HWY
14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS
TO 70 MPH BETWEEN 10 PM WEDNESDAY AND 4 AM THURSDAY.

* TIMING...4 PM TODAY THROUGH 7 AM THURSDAY.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

BSO

WEATHER.GOV/HANFORD
798 
WWUS76 KHNX 250059
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
459 PM PST WED DEC 24 2014


CAZ095-098-099-250900-
/O.CON.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA...
RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE
459 PM PST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST CHRISTMAS DAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST CHRISTMAS DAY
FOR STRONG WINDS IN THE KERN COUNTY MOUNTAINS AND DESERT.

* LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395...
  HWY 14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS
  TO 70 MPH BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS DAY
  RIGHT BELOW THE MOUNTAIN PASSES.

* TIMING...THROUGH 7 AM CHRISTMAS DAY. THE PERIOD OF STRONGEST
  WINDS WILL OCCUR BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS
  DAY.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
DURFEE
206 
WWUS76 KHNX 250302
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
702 PM PST WED DEC 24 2014

CAZ089-091-251115-
/O.NEW.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
702 PM PST WED DEC 24 2014

...WIND ADVISORY IN EFFECT FROM 9 AM TO 4 PM PST CHRISTMAS DAY...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 4 PM PST CHRISTMAS
DAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA...
  FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY. 

* WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH. 

* IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY
  152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM
  LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN
  CITY AS WELL AS THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ095-098-099-251115-
/O.CON.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
702 PM PST WED DEC 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST CHRISTMAS DAY
FOR STRONG WINDS IN THE KERN COUNTY MOUNTAINS AND DESERT.

* LOCATIONS INCLUDE...INYOKERN AND MOJAVE. PARTS OF HWY 395...  
HWY 14...HWY 58...AND HWY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH. OCCASIONAL GUSTS
 TO 70 MPH BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS DAY  
RIGHT BELOW THE MOUNTAIN PASSES.

* TIMING...THROUGH 7 AM CHRISTMAS DAY. THE PERIOD OF STRONGEST  
WINDS WILL OCCUR BETWEEN 10 PM THIS EVENING AND 4 AM CHRISTMAS  
DAY.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE  
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

DURFEE

WEATHER.GOV/HANFORD
378 
WWUS76 KHNX 251105
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
305 AM PST THU DEC 25 2014

CAZ099-251500-
/O.UPG.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
/O.NEW.KHNX.HW.W.0009.141225T1105Z-141225T1500Z/
SOUTHEASTERN KERN COUNTY DESERT-
305 AM PST THU DEC 25 2014

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE
SOUTHEASTERN KERN COUNTY DESERT. THE WIND ADVISORY IS NO LONGER
IN EFFECT. 

* LOCATIONS INCLUDE...MOJAVE. PARTS OF U.S. 395... HIGHWAY
  14...HIGHWAY 58...AND HIGHWAY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS UP TO 75 MPH FROM BELOW THE TEHACHAPI
  PASS TO THE VICINITY OF MOJAVE. ELSEWHERE IN THE KERN DESERT
  WIND GUSTS BETWEEN 45 AND 55 MPH.

* TIMING...THROUGH 7 AM THIS MORNING.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
VEHICLES. AREAS OF BLOWING DUST POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY
DAMAGE.

&&

$$

CAZ095-098-251500-
/O.CON.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
305 AM PST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

THE WIND ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN
WELLS VALLEY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING.

* LOCATIONS INCLUDE...INYOKERN AND RIDGECREST. PARTS OF U.S.
  395...HIGHWAY 14 AND HIGHWAY 178 WILL ALSO BE IMPACTED.

* WINDS...WEST WIND GUSTS BETWEEN 45 AND 55 MPH.

* TIMING...THROUGH 7 AM THIS MORNING.

* IMPACTS...DIFFICULTY DRIVING...ESPECIALLY FOR HIGH PROFILE
VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 45 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ089-091-251915-
/O.CON.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
305 AM PST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

THE WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY
REMAINS IN EFFECT FROM 9 AM THIS MORNING UNTIL 4 PM PST THIS
AFTERNOON.

* LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA...
  FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY.

* WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH.

* IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY
  152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM
  LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN
  CITY AS WELL AS THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD
890 
WWUS76 KHNX 251410
NPWHNX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
610 AM PST THU DEC 25 2014

CAZ099-251515-
/O.CAN.KHNX.HW.W.0009.000000T0000Z-141225T1500Z/
SOUTHEASTERN KERN COUNTY DESERT-
610 AM PST THU DEC 25 2014

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE HIGH
WIND WARNING FOR THE SOUTHEASTERN KERN COUNTY DESERT.

ALTHOUGH WINDS HAVE DIMINISHED BELOW WARNING CRITERIA...OCCASIONAL
GUSTS OVER 45 MPH REMAIN POSSIBLE FROM BELOW THE TEHACHAPI PASS TO
THE VICINITY OF MOJAVE.

$$

CAZ095-098-251515-
/O.CAN.KHNX.WI.Y.0040.000000T0000Z-141225T1500Z/
KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
610 AM PST THU DEC 25 2014

...WIND WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS CANCELLED THE WIND
ADVISORY FOR THE KERN COUNTY MOUNTAINS AND THE INDIAN WELLS
VALLEY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA.

$$

CAZ089-091-252215-
/O.CON.KHNX.WI.Y.0041.141225T1700Z-141226T0000Z/
WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY-
610 AM PST THU DEC 25 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 PM
PST THIS AFTERNOON...

 THE WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4
PM PST THIS AFTERNOON FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY.

* LOCATIONS INCLUDE...PACHECO PASS...LOS BANOS...MENDOTA...
  FIREBAUGH...LEMOORE NAS...AVENAL...HURON...KETTLEMAN CITY.

* WINDS...NORTHWESTERLY WINDS GUSTING TO 40 MPH.

* IMPACTS...STRONG CROSSWINDS WILL IMPAIR DRIVING ALONG HIGHWAY
  152 BETWEEN PACHECO PASS AND LOS BANOS...HIGHWAY 198 FROM
  LEMOORE TO COALINGA AND HIGHWAY 41 FROM LEMOORE TO KETTLEMAN
  CITY AS WELL AS THE INTERSTATE 5 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF UP TO 40 MPH ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

SANGER

WEATHER.GOV/HANFORD

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Dec 23, 2:32 PM PST, 2 hours 31 minutes earlier.

Area forecast discussion, Dec 23, 2:32 PM PST, 2 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
232 PM PST TUE DEC 23 2014

.SYNOPSIS...
RIDGE OF HIGH PRESSURE WILL CONTINUE TO BUILD INTO CENTRAL
CALIFORNIA FOR ONE MORE DAY...WITH PATCHY SAN JOAQUIN VALLEY FOG
POSSIBLE LATE TONIGHT AND WEDNESDAY MORNING. VALLEY RAIN SHOWERS
AND HIGHER ELEVATION SNOW SHOWERS WILL BE POSSIBLE WEDNESDAY NIGHT
INTO THURSDAY.

&&

.DISCUSSION...
HIGH PRESSURE STILL DOMINATING THE REGION AS FOG AND LOW CLOUDS
LINGER OVER THE CENTRAL CALIFORNIA INTERIOR. WHILE MOST OF THE
VALLEY HAS CLEARED OUT...THE STAGNANT WEATHER PATTERN WILL ALLOW
FOR ANOTHER NIGHT OF VALLEY FOG WITH PATCHES OF VERY DENSE FOG.
WILL NOT ISSUE A DENSE FOG ADVISORY AS CURRENT MODEL SOLUTIONS ARE
NOT INDICATING THE DEVELOPMENT OF WIDESPREAD DENSE FOG DUE TO AN
APPROACHING STORM SYSTEM OFF THE PACIFIC COAST. YET...WILL MONITOR
THE SITUATION FOR ANY CHANGES IN THE POSSIBLE DEVELOPMENT OF
OVERNIGHT FOG.

THE UNCERTAINTY IN THE DEVELOPMENT OF OVERNIGHT FOG WILL BE DUE TO
THE TIMING OF A STORM SYSTEM DROPPING FROM THE GULF OF ALASKA.
CURRENTLY...THE STORM IS CENTERED OFF THE CANADIAN COAST AND
EXPECTED TO DROP SOUTHWARD ON WEDNESDAY. BOTH DETERMINISTIC AND
PROBABILISTIC FORECAST MODELS SHOW HIGH CONFIDENCE IN HAVING A
DISTURBANCE DROP FROM THE EASTERN PACIFIC AND THROUGH NORTHERN
CALIFORNIA. TIMING OF THE RAIN/SNOW STARTING OVER MERCED COUNTY
TO YOSEMITE NP WILL BE AT NEAR 400 PM PST AND SPREADING SOUTHWARD
THROUGH THE EVENING. BY 4 PM WEDNESDAY...MODELS INDICATE STRONG
UPPER LEVEL DIVERGENCE FROM A +120 KNOT JET MAX PASSING OVERHEAD.
THEREFORE...POSITIVE VORT MAX ENERGY...COUPLED WITH A JET MAX WILL
WILL PROVIDE THE SUPPORT FOR THE HIGH POTENTIAL OF MEASURABLE
PERCIP FROM 4 PM PST WEDNESDAY THROUGH AT LEAST 10 AM CHRISTMAS
MORNING. HOWEVER...OROGRAPHIC EFFECTS WILL ALLOW THE MOUNTAINS TO
POSSIBLY RECEIVE TWICE AS MUCH PRECIP AS VALLEY LOCATIONS. WITH
THIS...WILL NOT EXPECT POSSIBLE WIDESPREAD VALLEY FLOODING AS SNOW
AMOUNTS MAY REMAIN BELOW ADVISORY CRITERIA.

BEFORE THE END OF THE STORM EVENT...SNOW LEVELS WILL DROP TO NEAR
4000 FEET. WHILE 4000 FEET WILL KEEP THE SNOW IN THE SIERRA
NEVADA...TEJON PASS...JUST SOUTHEAST OF FRAZIER PARK MAY BE INSIDE
THE SNOW LINE. DUE TO CHRISTMAS HOLIDAY TRAVEL...DIFFICULT DRIVING
CONDITIONS MAY BE CREATE DURING THE EARLY MORNING HOURS ON
CHRISTMAS OVER THE GRAPEVINE. IN ADDITION...A WINTER WEATHER
ADVISORY HAS BEEN ISSUED FOR STRONG WINDS AND SNOWFALL ACROSS THE
TEHACHPAI RANGE GENERALLY ABOVE 6000 FEET...BUT WILL INCLUDE THE
4000 FEET PASS LEVEL.

AFTERWARD...COLD AND DRY AIR WILL FILTER INTO THE CENTRAL
CALIFORNIA INTERIOR ON FRIDAY AS THE CHRISTMAS STORM MOVES THROUGH
THE FOUR CORNERS AREA. WHILE SIGNIFICANT MIXING MAY PREVENT
WIDESPREAD NEAR FREEZING TEMPERATURES...SATURDAY WILL SEE
CONDITIONS SETTLE DOWN AS OVERNIGHT LOWS REACH THE FREEZING MARK.
WILL MONITOR CONDITIONS FOR THE THREAT OF VALLEY FREEZING
CONDITIONS THIS WEEKEND. BY MONDAY...THE RIDGE OF HIGH PRESSURE
WILL REBUILD OVER THE WEST COAST...ALLOWING TEMPERATURES TO
MODERATE BACK TO ABOVE FREEZING CONDITIONS. AS THE RIDGE REBUILDS
NEXT WEEK...LONG RANGE MODELS SHOW A WEAK DISTURBANCE RIDING OVER
THE RIDGE AND DROPPING TOWARD THE GREAT BASIN. WHILE THIS SECOND
STORM WILL BE MUCH DRIER...AS AN INSIDE SLIDER...AND CHANGE
TEMP/WINDS OVER THE REGION. UNCERTAINTY IS VERY HIGH WITH THIS
NEXT MIDWEEK STORM AS A POSSIBLE MONO WIND EVENT OVER YOSEMITE ON
ABOUT WEDNESDAY /DEC 31/ MORNING. AGAIN...NOT ALL MODELS ARE
FORECASTING THE NECESSARY INGREDIENTS FOR STRONG WINDS BY NEXT
WEDNESDAY MORNING. AGAIN...WILL WAIT TO SEE IF CONFIDENCE CAN GROW
ON THIS WIND EVENT DURING THE LONG TERM.

&&

.AVIATION...IN THE SAN JOAQUIN VALLEY...AREAS OF MVFR IN LOW CLOUDS
CONTINUING THROUGH THIS EVENING THEN BECOMING IFR/LIFR IN
MIST/FOG BETWEEN 03Z WED AND 09Z WED AND CONTINUING THROUGH 18Z
THEN IMPROVEMENT TO MVFR IN MIST AND LOW CLOUDS BETWEEN 18Z WED
AND 20Z WED. INCREASING AREAS OF MVFR AND LOCAL IFR NEAR YOSEMITE
PARK AFTER 21Z IN PRECIPITATION WITH MOUNTAINS BECOMING OBSCURED.
OTHERWISE...VFR WILL PREVAIL OVER THE CENTRAL CALIFORNIA INTERIOR
FOR THE NEXT 24 HOURS.

&&

.AIR QUALITY ISSUES...
NONE.

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS HIGH.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.CLIMATE...
             RECORDS
SITE DATE    HI_MAX:YEAR LO_MAX:YEAR HI_MIN:YEAR LO_MIN:YEAR

KFAT 12-23       68:1964     37:1928     60:1964     18:1990
KFAT 12-24       70:1964     39:1933     55:1892     20:1990
KFAT 12-25       72:1902     38:1908     54:1983     20:1987

KBFL 12-23       73:1964     36:1928     63:1955     14:1905
KBFL 12-24       75:1964     39:1993     57:1979     13:1905
KBFL 12-25       76:1902     32:1918     56:1977     21:1899
&&

.HNX WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 10 PM WEDNESDAY TO 10 AM PST
THURSDAY FOR KERN COUNTY MOUNTAINS /CAZ095/.

&&

PUBLIC...MOLINA
AVN/FW...DURFEE
SYNOPSIS...ANDERSEN

WEATHER.GOV/HANFORD
Hazardous weather outlook, Dec 23, 3:33 PM PST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
333 PM PST TUE DEC 23 2014

CAZ095-242345-
KERN COUNTY MOUNTAINS-
333 PM PST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY MOUNTAINS.

...WINTER WEATHER ADVISORY IN EFFECT FROM 10 PM WEDNESDAY TO
10 AM PST THURSDAY...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

UPGRADED TO WINTER WEATHER ADVISORY. SEE SFOWSWHNX FOR DETAILS.

* STAY TUNED TO NOAA WEATHER RADIO...OR YOUR FAVORITE NEWS
  SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

CAZ098-099-242345-
INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT-
333 PM PST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT.

...A WINDY CHRISTMAS EVE AND CHRISTMAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

* WINDS: WEST TO NORTHWEST 25 TO 35 MPH WITH GUSTS TO OVER 50 MPH.

* TIMING: WINDS INCREASING DURING THE AFTERNOON ON CHRISTMAS EVE
  AND CONTINUING THROUGH MID DAY ON CHRISTMAS.

* LOCATIONS INCLUDE: HIGHWAY 58 FROM CACHE CREEK THROUGH MOJAVE TO
  BORON...RIDGECREST...RED ROCK CANYON...CALIFORNIA CITY AND
  ROSAMOND. HIGHWAY 14 FROM ROSAMOND TO INYOKERN.

* IMPACTS: DANGEROUS DRIVING FOR HIGH PROFILE VEHICLES DUE TO
  CROSSWINDS.

* FOR UPDATES ON TWITTER @NWSHANFORD AND FACEBOOK AT US NATIONAL
  WEATHER SERVICE HANFORD CA. ALSO STAY TUNED TO NOAA WEATHER
  RADIO...OR YOUR FAVORITE NEWS SOURCE...FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

WP

The office that day

Everything else NWS Hanford, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 8:49 PM PSTDense Fog AdvisoryHNX12 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.